# SDR HNAA2025042800233

- Difficulty date: March 31, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Partition
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2259 CORRODED LH LATERAL DOUBLER PARTITION AT FR61.  REPAIRED IAW ETD2025-145-905579 AND EO 1-53-25-0136
